# SDR ABXA9900700

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39132491
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR BEAM END FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
